# SDR CA960227016

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 82420018001
- Condition: Frozen
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)DURING TAKEOFF ROLL, BAGGAGE DOOR WARNING LIGHT CAME ON. TAKEOFF ABORTED. AFT SENSOR FOUND FROZEN.
